How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1444
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

I had a cooked salmon few hours ago and started feeling a

This answer was rated:

Hi, I had a cooked salmon few hours ago and started feeling a little uneasy and my eyes felt a little heavier.
JA: When was the last time you had your eyes checked? In general, how has your vision been lately?
Customer: My vision’s the same i’m worried if i might have allergy from salmon
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: no, nothing just that. No swelling, nothing. Just feel bloated, a little uneasiness and burps
Hi. Dr Hayat here  . Welcome to JA.

Have you got any allergies?

Customer: replied 10 days ago.
No
Customer: replied 10 days ago.
Can we talk here
Customer: replied 10 days ago.
I took allegra 120 about 45 mins back
Customer: replied 10 days ago.
Hello?

Yes. I am happy to chat

Customer: replied 10 days ago.
Thank you

Take it once a day for two days . Also add in esomeprazole 40mg once a day.  It's over the counter too. Should get better with these. Let me know the response in 24hrs plz

Customer: replied 10 days ago.
Sure. There wasnt any swelling or anything. Just bloating and a little heavier eyes and a little forced burps.
Customer: replied 10 days ago.
I have eaten fish and prawns, shrimps and calamari before but Salmon for the first time. I am not allergic to any of the others.
Customer: replied 10 days ago.
I have a little headache since. Is that ok?

It's OK. Just use these 2 meds For 2,3 days and things will be fine.  For headache use paracetamol.  Nothing to worry

Anything else I can help with?
Customer: replied 10 days ago.
Also, I take hormonal tablets, diane 35. It wont be a problem to that?
Customer: replied 10 days ago.
Please reply

No. No problem at all. You can keep using them .

Customer: replied 10 days ago.
Thank you

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up. I will be happy to help and guide. Have a nice day.

Dr Hayat and 2 other Medical Specialists are ready to help you
Customer: replied 10 days ago.
Thank you so much for your help.

Pleasure